Dermatology Expert Forum
Penis Skin Spits where head joins the shaft on top side.
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Penis Skin Spits where head joins the shaft on top side.

I am a male, 55 yeas of age, not diabetic.  I have had this problem for over two years.  This problem resulted from sexual activity of the normal type, except the penis was very red after this encounter.  She has no desease that I am aware of and I was tested for the usual sexual deseases sometime after this encounter and found to be OK.  However, right at the top of my penis, where the head attaches to the shaft the skin keeps tearing apart along the rim.  In spite of the fact that I have tried various antibiotic creams directly applied to the area, that location only heals over at the surface and the skin remains tissue thin.  What can I do to strengthen the skin in that area.  This problem pretty much excludes me from most sexual activity.  After it rips open, it takes about four days for the skin to heal over.  At the location where it heals over the rim between the head and the shaft is hardly visible at all.
What would you suggest.  Is a skin graft necessary.  Will surgery fix this problem.  
Ralph
Related Discussions
242489_tn?1210500813
There is no specific skin treatment that I know of to toughen penile skin.  I advise regular moisturizing with Aquaphor ointment, perhaps a hiatus from sex for a couple of weeks, followed by lubrication before any future sex.  You can consult a urologist, but I doubt that surgical options are available.  Still, you may want to look into this if all else fails.

Best.

Dr. Rockoff
2 Comments
Blank
Avatar_n_tn
Dear Dr.

I suffer from this same problem- cracking of the skin between the penis and shaft. I have tried to use OTC lotions to no success. I feel that it is thin and cracks during sex. My dermatologist says he has seen this a few times and is not sure what it is but has treated it with 1% hydrocortisone and iodoquinol 1%.

I just got on this medication yesterday and can't speak to the results. Any thoughts on this medication correcting this problem or possibly causing others?
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank